Existence of monotone solutions for nonhnear perturbed differential inclusions.
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Tome 93 (1999) no. 2 Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas

Voir la notice de l'article

@article{RRACEFN_1999_1999_1_a4,
     author = {IRINA CHIS-STER},
     title = {Existence of monotone solutions for nonhnear perturbed differential inclusions.},
     journal = {Revista de la Real Academia de Ciencias Exactas, F{\'\i}sicas y Naturales},
     pages = {189-194},
     year = {1999},
     volume = {93},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/RRACEFN_1999_1999_1_a4/}
}
TY  - JOUR
AU  - IRINA CHIS-STER
TI  - Existence of monotone solutions for nonhnear perturbed differential inclusions.
JO  - Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales
PY  - 1999
SP  - 189
EP  - 194
VL  - 93
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/RRACEFN_1999_1999_1_a4/
LA  - en
ID  - RRACEFN_1999_1999_1_a4
ER  - 
%0 Journal Article
%A IRINA CHIS-STER
%T Existence of monotone solutions for nonhnear perturbed differential inclusions.
%J Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales
%D 1999
%P 189-194
%V 93
%N 2
%U http://geodesic.mathdoc.fr/item/RRACEFN_1999_1999_1_a4/
%G en
%F RRACEFN_1999_1999_1_a4
IRINA CHIS-STER. Existence of monotone solutions for nonhnear perturbed differential inclusions.. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Tome 93 (1999) no. 2. http://geodesic.mathdoc.fr/item/RRACEFN_1999_1999_1_a4/